Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Cubature error bounds for analytic functions

Author: F. G. Lether
Journal: Math. Comp. 27 (1973), 655-668
MSC: Primary 65D30
MathSciNet review: 0334464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, two-dimensional cubature error bounds are developed. It is assumed that the function to be integrated is analytic, and that the domain of integration is contained in $[ - 1,1] \times [ - 1,1]$. Tables of error constants for several cubature rules and domains of integration are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Cubature error bounds, Taylor series, closed bicylinder, Cauchy inequality
Article copyright: © Copyright 1973 American Mathematical Society